American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 211 to 240 of 367 found      Go to page: << < 5 6 7 8 9 10 11 > >>

[211] P. Auscher and M. J. Carro. Transference for radial multipliers and dimension free estimates . Trans. Amer. Math. Soc. 342 (1994) 575-593. MR 1152319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[212] Steven C. Gadbois and William T. Sledd. Carleson measures on spaces of homogeneous type . Trans. Amer. Math. Soc. 341 (1994) 841-862. MR 1149122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[213] Guy David and Stephen Semmes. Stability of various versions of the geometric lemma. Math. Surveys Monogr. 38 (1993) 313-325.
Book volume table of contents
View Article: PDF

[214] Guy David and Stephen Semmes. Square function estimates and uniform rectifiability in higher dimensions. Math. Surveys Monogr. 38 (1993) 249-268.
Book volume table of contents
View Article: PDF

[215] Guy David and Stephen Semmes. The weak constant density condition. Math. Surveys Monogr. 38 (1993) 297-310.
Book volume table of contents
View Article: PDF

[216] Guy David and Stephen Semmes. Other conditions in the codimension 1 case. Math. Surveys Monogr. 38 (1993) 183-203.
Book volume table of contents
View Article: PDF

[217] Guy David and Stephen Semmes. Approximating Lipschitz functions by affine functions. Math. Surveys Monogr. 38 (1993) 269-295.
Book volume table of contents
View Article: PDF

[218] Guy David and Stephen Semmes. Dyadic cubes and corona decompositions. Math. Surveys Monogr. 38 (1993) 53-65.
Book volume table of contents
View Article: PDF

[219] Guy David and Stephen Semmes. Reviews of various topics. Math. Surveys Monogr. 38 (1993) 3-30.
Book volume table of contents
View Article: PDF

[220] Guy David and Stephen Semmes. A summary of the main results. Math. Surveys Monogr. 38 (1993) 31-51.
Book volume table of contents
View Article: PDF

[221] Guy David and Stephen Semmes. Stability properties of the corona decomposition. Math. Surveys Monogr. 38 (1993) 327-344.
Book volume table of contents
View Article: PDF

[222] Guy David and Stephen Semmes. Analysis of and on Uniformly Rectifiable Sets. Math. Surveys Monogr. 38 (1993) MR MR1251061.
Book volume table of contents   

[223] Guy David and Stephen Semmes. The bilateral weak geometric lemma and its variants. Math. Surveys Monogr. 38 (1993) 97-133.
Book volume table of contents   
View Article: PDF

[224] Guy David and Stephen Semmes. Uniform rectifiability and square function estimates for the Cauchy kernel. Math. Surveys Monogr. 38 (1993) 217-248.
Book volume table of contents   
View Article: PDF

[225] Guy David and Stephen Semmes. One-dimensional sets. Math. Surveys Monogr. 38 (1993) 69-95.
Book volume table of contents   
View Article: PDF

[226] Guy David and Stephen Semmes. The WHIP and related conditions. Math. Surveys Monogr. 38 (1993) 135-182.
Book volume table of contents   
View Article: PDF

[227] Guy David and Stephen Semmes. Uniform rectifiability and singular integral operators. Math. Surveys Monogr. 38 (1993) 207-215.
Book volume table of contents   
View Article: PDF

[228] Jose Barrionuevo. Averages along uniformly distributed directions on a curve . Proc. Amer. Math. Soc. 119 (1993) 823-827. MR 1172947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[229] C. Pérez. A remark on weighted inequalities for general maximal operators . Proc. Amer. Math. Soc. 119 (1993) 1121-1126. MR 1107275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[230] Jill Pipher. A martingale inequality related to exponential square integrability . Proc. Amer. Math. Soc. 118 (1993) 541-546. MR 1131038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[231] Li Min Sun. The null set of the Fourier transform for a surface carried measure . Proc. Amer. Math. Soc. 118 (1993) 1107-1112. MR 1137235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[232] Qinsheng Lai. Two weight $\Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals . Proc. Amer. Math. Soc. 118 (1993) 129-142. MR 1123665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[233] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[234] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[235] F. J. Martín-Reyes and A. de la Torre. Two weight norm inequalities for fractional one-sided maximal operators . Proc. Amer. Math. Soc. 117 (1993) 483-489. MR 1110548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[236] F. J. Martín-Reyes. New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 117 (1993) 691-698. MR 1111435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[237] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[238] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[239] Stephen M. Buckley. Estimates for operator norms on weighted spaces and reverse Jensen inequalities . Trans. Amer. Math. Soc. 340 (1993) 253-272. MR 1124164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[240] Carlos Segovia and José L. Torrea. Higher order commutators for vector-valued Calder\'on-Zygmund operators . Trans. Amer. Math. Soc. 336 (1993) 537-556. MR 1074151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 211 to 240 of 367 found      Go to page: << < 5 6 7 8 9 10 11 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia